# SDR UIEA2017092601867

- Difficulty date: September 23, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 51,058 hours, 6,219 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 65B149621
- Part serial: 000
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AFT MOUNT IS CORRODED THROUGH OUTER PLATING.  ACCOMPLISHED A REPAIR IAW EA 747-7120-28-A6988 I/R, AND EO 1971A158.
